Please use this identifier to cite or link to this item:
Title: Some additive decompositions of semisimple matrices
Authors: Dolcetti, Alberto
Pertici, Donato
Keywords: (Normalized) K-trace and K-decomposition of an element of Kconjugacy and involution mapping(normalized fine) K-trace decomposition of a matrixordered fieldsvalued fieldsordered quadratically closed fieldsreal closed fields
Issue Date: 2018
Publisher: EUT Edizioni Università di Trieste
Source: Alberto Dolcetti and Donato Pertici, "Some additive decompositions of semisimple matrices", in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 50 (2018)", Trieste, EUT Edizioni Università di Trieste, 2018, pp. 47-63
Under suitable hypotheses on the ground eld and on the
semisimple matrix M, we discuss some additive decompositions of M
and of its image through a convergent power series.
Type: Article
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/22435
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.50 (2018)

Files in This Item:
File Description SizeFormat
DolcettiPertici.pdf524.07 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Jul 5, 2022


checked on Jul 5, 2022

Google ScholarTM




This item is licensed under a Creative Commons License Creative Commons